Journal of Symbolic Logic

Review: Kenneth Kunen, Jerry E. Vaughan, Handbook of Set-Theoretic Topology

Stewart Baldwin

Full-text: Remote access If you are a member of the ASL, log in to Euclid for access.
Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 52, Issue 4 (1987), 1044-1046.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183742512

JSTOR
links.jstor.org

Citation

Baldwin, Stewart. Review: Kenneth Kunen, Jerry E. Vaughan, Handbook of Set-Theoretic Topology . J. Symbolic Logic 52 (1987), no. 4, 1044--1046. http://projecteuclid.org/euclid.jsl/1183742512.


Export citation